MathSciNet Relay Station
MathSciNet bibliographic data
MR1755730 (2001h:20041) 20F18 (20F34 22E40 37D20)
Malfait, Wim Anosov diffeomorphisms on nilmanifolds of dimension at most six. Geom. Dedicata 79 (2000), no. 3, 291–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement